# SDR 2003F00563

- Difficulty date: June 27, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND WHILE ACCOMPLISHING SERVICE BULLETIN SB 737-53-1204, THE UPPER AND LOWER ATTACH ANGLES WHERE FOUND TO BE CRAKCED AT THE INTERCOSTAL ATTACH POINT, BS 294.5 AND STRINGER 12L.  THE REPAIRS ARE BEING ACCOMPLISHED ON NON-ROUTINE 031770.  TOTAL CYCLE 41351, TOTAL TIMES 46985.2.  (M)
